# SDR FDEA201905171094

- Difficulty date: May 17, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 31,159 hours, 17,258 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Condition: Tripped
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS  662   27-80  0819   17MAY19  MEM  FACT  U  LOGPAGES:2913364  ON APPROACH INTO KMEM RECEIVED SLATS SYSTEM 1&2 FAULT. RECYCLED SLATS PER PHASE 1S, NO HELP. COMPLIED WITH ECAM AND QRH PROCEDURES. FLAPS WORKED NORMALLY. LANDED 0/40 SLATS WERE 0 UNEVENTFUL LANDING. SHGN 17MAY19 10:09   MEM U  REF TSM 27-80-02 FOUND LEFT SLAT TORQUE LIMITER POPPED AND LEFT WING NR 3 SLAT JACKSCREW TORQUE LIMITER INDICATOR TRIPPED.  FACT 17MAY19 18:48   MEM U  CYCLED SLATS AND FLAPS SEVERAL TIMES COULD NOT DUPLICATE WRITE UP NO FAULTS NOTED. NO PREVIOUS HISTORY OF DISCREPENCY SO AS A PRECAUTION DRAINED AND FLUSHED ALL JACKSCREWS ON LT WING PER AMM 12-13-27-00, FLUID ALL LOOKED NORMAL NO VISIBLE SIGNS OF LEAKING OR CONTAMINATION. LUBED ALL TRACKS AND ROLLERS ON LT WING PER AMM 12-22-27-00 AS PRECAUTIONARY. ALSO DRAINED AND FLUSHED AND RESET TORQUE LIMITERS REF AMM  27_54_19_04_0, AND 12-13-27-00. CYCLED SLATS AND  FLAPS A COUPLE OF MORE TIMES ALL CHECK GOOD.
